Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2008, Article ID 405092, 13 pages
http://dx.doi.org/10.1155/2008/405092
Research Article

Existence and Uniqueness of Pseudo Almost Automorphic Mild Solutions to Some Classes of Partial Hyperbolic Evolution Equations

Zhanrong Hu1,2 and Zhen Jin1,2

1Department of Mathematics, North University of China, Taiyuan 030051, China
2School of Mechatronic Engineering, North University of China, Taiyuan 030051, China

Received 1 June 2008; Revised 4 July 2008; Accepted 10 September 2008

Academic Editor: Leonid Shaikhet

Copyright © 2008 Zhanrong Hu and Zhen Jin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Diagana, “Existence of p-almost automorphic mild solution to some abstract differential equations,” International Journal of Evolution Equations, vol. 1, no. 1, pp. 57–67, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. Liang, J. Zhang, and T.-J. Xiao, “Composition of pseudo almost automorphic and asymptotically almost automorphic functions,” Journal of Mathematical Analysis and Applications, vol. 340, no. 2, pp. 1493–1499, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. T.-J. Xiao, J. Liang, and J. Zhang, “Pseudo almost automorphic solutions to semilinear differential equations in Banach spaces,” Semigroup Forum, vol. 76, no. 3, pp. 518–524, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  4. T. Diagana, G. M. N'Guérékata, and N. Van Minh, “Almost automorphic solutions of evolution equations,” Proceedings of the American Mathematical Society, vol. 132, no. 11, pp. 3289–3298, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. R. A. Johnson, “A linear, almost periodic equation with an almost automorphic solution,” Proceedings of the American Mathematical Society, vol. 82, no. 2, pp. 199–205, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Z. R. Hu and Z. Jin, “Pseudo almost automorphic mild solutions to some classes of partial evolution equations,” submitted to Nonlinear Analysis: Real World Applications.
  7. G. M. N'Guérékata, Almost Automorphic and Almost Periodic Functions in Abstract Spaces, Kluwer Academic/Plenum, New York, NY, USA, 2001. View at Zentralblatt MATH · View at MathSciNet
  8. G. M. N'Guérékata, Topics in Almost Automorphy, Springer, New York, NY, USA, 2005. View at Zentralblatt MATH · View at MathSciNet
  9. T. Diagana, “Existence of pseudo almost periodic solutions to some classes of partial hyperbolic evolution equations,” Electronic Journal of Qualitative Theory of Differential Equations, no. 3, pp. 1–12, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. A. Lunardi, Analytic Semigroups and Optimal Regularity in Parabolic Problems, vol. 16 of Progress in Nonlinear Differential Equations and Their Applications, Birkhäuser, Basel, Switzerland, 1995. View at Zentralblatt MATH · View at MathSciNet
  11. K.-J. Engel and R. Nagel, One-Parameter Semigroups for Linear Evolution Equations, vol. 194 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 2000. View at Zentralblatt MATH · View at MathSciNet